# SDR QXEA200301179

- Difficulty date: September 22, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 13,310 hours, 18,963 cycles
- Engine: Pwa PW123
- System (JASC): 2432 · Battery/Charger System
- Part: Gcu
- Part number: 51539008C
- Part serial: 3730
- Condition: Failed
- Location: Dc System
- Part time: 24,373 hours, 34,122 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2228 FLIGHT ATTENDANT REPORTED EMERGENCY LIGHTS ON CONTINUOUSLY DURING START UP WHILE POWER LEVERS IN DISC AND CONDITION LEVERS IN FEATHER. EMERGENCY LIGHTS EXITING WHEN PROPS BROUGHT OUT OF FEATHER. REMOVED AND REPLACED NR 1 DC GCU. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
